Menu

Codral Cold & Flu

NZ$28.99
Quantity

Combination tablets for relief of cold and flu symptoms such as headaches, fever, body aches, pains and blocked or runny noses.

48 tablets

Ingredients: Each tablet contains paracetamol 500mg and phenylephrine hydrochloride 5mg.

Suitable for adults and children above 12 years of age. Phenylephrine may cause sleeplessness in some people. 

St Heliers Pharmacy

St Heliers Pharmacy is your local, community pharmacy located in the heart of Royal Oak. You can order products online for urgent delivery or visit us in store. Our friendly team of qualified pharmacists are happy to help.